# SDR MALA050423

- Difficulty date: May 15, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 19,551 hours, 21,467 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTED A SMALL DENT/CREASE UNDER THE CARGO DOOR.   PERFORMED EDDY CURRENT WITH NO DEFECTS NOTED.  NO FURTHER ACTION NEEDED.
